# SDR NOCA08408

- Difficulty date: November 28, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT F/A FLASHLIGHT STATUS LIGHT NOT BLINKING.  REMOVED AND REPLACED RT OVERWING EMERGENCY EXIT F/A EMERGENCY FLASHLIGHT IAW AMM 25-64-00.  OPS CK OK.
